# SDR CA140327001

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 38,196 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: 161A11883
- Condition: Corroded
- Location: Mlg Trunnion
- Part time: 34,429 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FIRST SCHEDULED 10 YEARS MLG REMOVAL FOR O/H, SEVERE CORROSION WAS NOTED TO LT TRUNNION PIN, PN 161A1188-3, PART WILL BE SCRAPPED. THIS IS A LIFE LIMITED PART.
